A1 Refereed original research article in a scientific journal

Square-free partial words




AuthorsHalava Vesa, Harju Tero, Kärki Tomi

PublisherELSEVIER SCIENCE BV

Publication year2008

Journal: Information Processing Letters

Journal name in sourceINFORMATION PROCESSING LETTERS

Journal acronymINFORM PROCESS LETT

Volume108

Issue5

First page 290

Last page292

Number of pages3

ISSN0020-0190

eISSN1872-6119

DOIhttps://doi.org/10.1016/j.ipl.2008.06.001

Publication's open availability at the time of reportingNo Open Access

Publication channel's open availability Partially Open Access publication channel

Web address https://doi.org/10.1016/j.ipl.2008.06.001


Abstract

We say that a partial word w over an alphabet A is square-free if every factor xx' of w such that x and x' are compatible is either of the form lozenge a or a lozenge where lozenge is a hole and a is an element of A. We prove that there exist uncountably many square-free partial words over a ternary alphabet with an infinite number of holes.



Research Areas



Last updated on 2024-26-11 at 20:08